MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15 DEG +5 LAT LINER 28MM SZ G

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15 DEG +5 LAT LINER 28MM SZ G
Model Number 138-28-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): cocr fem head 28mm +10 offset 12/14 (cat# 142-28-10 / sn# (b)(4)), acumatch cluster cup porous coated 52mm (cat# 120-01-52 / sn# (b)(4)), bone screw 6.5mm dia x 35mm long (cat# 120-65-35 / sn# (b)(4)).No information provided in the following section(s): weight, ethnicity, and implant date.
 
Event or Problem Description
As reported, this (b)(6) male was initially implanted on (b)(6) 2005.There were revisions on (b)(6) 2017, reported in report #1038671-2019-00509 and on (b)(6) 2019, reported in report #1038671-2019-00499.In this revision, the surgeon decided to remove the acetabular cup and reamed up a few sizes and implanted a competitor¿s revision cup and implanted a liner in to the cup.The surgeon trialed femoral heads and used one that made the hip very stable and then implanted the femoral head and then closed the joint in standard fashion.The patient left the or in stable condition.Devices will not be returned per hospital policy.
 
Event or Problem Description
As reported, this 76 y/o male was initially implanted on (b)(6) 05.There was a revision on (b)(6) 2017 the reason was not reported, that was submitted in report #1038671-2019-00509 (case# 00001501).On (b)(6) 2019 and revision occurred due to dislocation and was reported in report #1038671-2019-00499 (case# 00001499).In this revision on (b)(6) 2019 (case# 00001893), the surgeon decided to remove the acetabular cup, reamed up a few sizes, implanted a competitor¿s revision cup and implanted a liner into the cup.The surgeon trialed femoral heads and used one that made the hip very stable and then implanted the femoral head and then closed the joint in standard fashion.The patient left the or in stable condition.Devices will not be returned per hospital policy.The reason for the revision was not reported.
 
Additional Manufacturer Narrative
(h3) the evaluation noted in the revision reported that upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is unknown at this time however is most likely patient conditions.(d11) concomitant device(s): - cocr fem head 28mm +10 offset 12/14 (cat# 142-28-10 / sn# (b)(6)).- acumatch cluster cup porous coated 52mm (cat# 120-01-52 / sn# (b)(6)).- bone screw 6.5mm dia x 35mm long (cat# 120-65-35 / sn# (b)(6)).

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15 DEG +5 LAT LINER 28MM SZ G
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9504006
Report Number1038671-2019-00616
Device Sequence Number11089013
Product Code JDI
UDI-Device Identifier10885862024602
UDI-Public10885862024602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2015
Device Model Number138-28-27
Device Catalogue Number138-28-27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR